# SDR AALA20180117001

- Difficulty date: January 15, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 5,572 hours, 2,179 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L3 EMERGENCY EXIT DOOR DAMPER PRESSURE LOW. SERVICED L3 EMERGENCY EXIT DOOR DAMPER TO AMM LIMITS PER AMM 52-22-00.
